Publikationen von Dr. Fatima Zahra Lahbiri


Lahbiri, F.Z., Exact controllability of boundary infinite dimensional stochastic control systems. 2023 (under review).

Arnaud, D., Lahbiri, F.Z., Stochastic Parabolic equations with White-Noise at the Boundary. 2023 (Preprint).

Publikationen in Peer-Reviewed Journals

Hadd, S., Lahbiri, F. Z., A functional analytic approach to infinite dimensional stochastic linear systems, SIAM Journal on Control and Optimization, 2021, vol. 59(5), p. 3762-3786.

Hadd, S., Lahbiri, F. Z., Stochastic Delay-Differential Equations As Bacterial Population Model with boundary feedback. IFAC-PapersOnLine, 2022, vol. 55, no 12, p. 202-207.

Hadd, S., Lahbiri, F.Z., A semigroup approach to stochastic systems with input delay at the boundary.
Mathematical Control and Related Fields, 2023, 13(2), p. 454-469.